MAUDE Adverse Event Report: TORAX MEDICAL, INC. 1.5T LINX, 15B; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. 1.5T LINX, 15B; ANTI-REFLUX IMPLANT
Catalog Number LXMC15
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a linx was remove per the patients request.Per the doctor, no medical reasoning behind the removal, the patient said he wants to be able to eat whatever he wants.Case was completed.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 8/14/2024.No lot number was provided therefore a device history could not be done.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 8/28/2024.Additional information was requested, and the following was obtained: on what date did the implant take place? (b)(6) 2023.Lot #? not available.Does the patient have any of the allergies to metals? if so, what test have been done to test for metal allergies.None.Is the patient currently taking currently taking steroids / immunosuppressive drugs? not applicable.Did the patient have any pre-existing dysphagia or other conditions (other than gerd)? none disclosed.Was there any hiatal or crural repair done at the same time as the implant? yes.Was mesh used at time of implant? yes.What was the reason for removal of the linx device? patient preferred to eat like always had previous to implant.No discomfort reported.At the time of removal, was the device found in the correct position/geometry at the time of removal? yes.Have the symptoms resolved since the device was explanted? not applicable.

Brand Name
1.5T LINX, 15B
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4545 creek road
cincinnati OH
Manufacturer Contact
kate karberg
4545 creek rd.
cincinnati, OH 45242
3035526892
MDR Report Key19980776
Report Number3008766073-2024-00123
Device Sequence Number12783188
Product Code LEI
UDI-Device Identifier00855106005356
UDI-Public00855106005356
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberLXMC15
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/08/2024
Supplement Date Received by Manufacturer08/22/2024
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown